kth_logo.gif

Article

Stability transitions of exact periodic responses in undamped Helmholtz and Duffing oscillators.

Authors: Gravador, E., Thylwe, K.-E., Hökback, A.
Document Type: Article
Pubstate: Published
Journal: J. Sound. Vibr.
Volume: 182   209-220
Year: 1995

Abstract

A linear stability analysis in which phase-integral theory is used is applied to certain exact subharmonic responses of undamped Helmholtz and Duffing oscillators which are valid beyond the limits of perturbation theory. Infinite sequences of stability transitions are identified in terms of the Mathieu parameters, and their limiting behaviours are investigated.